# SDR SWAA2023010688813

- Difficulty date: January 4, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 33,907 hours, 15,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND BATTERY PACKS DEFECTIVE POS M1694,  M1675, AND M1672.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS. PERFORMED TEST FOUND NORMAL IAW AMM 33-51-06-960-805.
